# SDR ERAA098188

- Difficulty date: October 26, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N164EH
- Make and model: Bell 412
- Aircraft time: 15,391 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 412050015110R
- Part serial: 205R
- Condition: Cracked
- Location: Mlg
- Part time: 3,395 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT/SKID ASSY HAS CRACKED SADDLE.  AFT SADDLE ON SKID TUBE CRACKED IAW RING HAS DAMAGED THREADS.  REMOVED ALL FLOAT/COVER ASSEMBLIES, HOSES, PASSENGER STEP, SKID SHOES AND HARDWARE FROM UNSERVICEABLE SKID TUBE AND RE-INSTALLED EVERYTHING (SAME AS REMOVED) ONTO 1 EA SERVICEABLE SKID TUBE.  INSTALLED NEW TOW RING 1 EA PN 204-050-104-001.  ALL WORK DONE IAW BHT 412 MM 5 AND BHT 412-SI-2.
